# SDR SWAA2022020458844

- Difficulty date: November 22, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 34,550 hours, 20,310 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER R/H L/E PANEL 621YB FWD OUTBRD FASTENER HOLE IS CRACKED THROUGH TO PANEL EDGE. / ON FURTHER EVALUATION OF PANEL 621YB EDGE OF PANEL IS DELAMINATED NOT CRACKED REPAIRED DELAMINATION PER SRM 51-70-40-2R-13
